Wave propagation characteristics of Parareal

Ruprecht, D orcid.org/0000-0003-1904-2473 (2018) Wave propagation characteristics of Parareal. Computing and Visualization in Science, 19 (1-2). pp. 1-17. ISSN 1432-9360



Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Parareal; Convergence; Dispersion relation; Hyperbolic problem; Advection-dominated problem
  • Published: June 2018
  • Accepted: 10 November 2017
  • Published (online): 29 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Nov 2017 12:25
Last Modified: 22 Jul 2018 07:24
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00791-018-0296-z

Share / Export